# SDR CA080618001

- Difficulty date: June 15, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Boeing 757-28A
- Aircraft time: 14,733 hours
- Engine: Rroyce RB211535E437
- System (JASC): 3233 · Landing Gear Actuator
- Part: Hose
- Part number: AS11510K0330
- Condition: Leaking
- Location: Mlg Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) LT TRUCK TILT ACTUATOR RETURN LINE FOUND LEAKING.
